A linear differential evasion game with integral constraints on the controls
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1723-1731
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a0,
author = {A. Ya. Azimov},
title = {A linear differential evasion game with integral constraints on the controls},
journal = {Differencialʹnye uravneni\^a},
pages = {1723--1731},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a0/}
}
A. Ya. Azimov. A linear differential evasion game with integral constraints on the controls. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1723-1731. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a0/